# SDR DALA2024012200992

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 77,179 hours, 30,556 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Waste
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 HIDDEN DAMAGE SECUNDARY NRC. AFTER REMOTION OF WASTE DRAIN VALVE ASSEMBLY CORROSION ON WASTE SERVICE PANEL WAS FOUND. CORRECTIVE ACTION: SUMMARY OF NRC 00569: SUPPORT AND DOUBLER ON WASTE SERVICE PANEL WERE REPLACED PER B757-200 SRM. (0162179)
